RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 11, Pages 1565–1567 (Mi de10496)  

This article is cited in 16 scientific papers (total in 16 papers)

Short Communications

Solvability of a Nonlocal Boundary Value Problem

E. I. Moiseev

Lomonosov Moscow State University

Full text: PDF file (296 kB)

English version:
Differential Equations, 2001, 37:11, 1643–1646

Bibliographic databases:

UDC: 517.984.5
Received: 10.08.2001

Citation: E. I. Moiseev, “Solvability of a Nonlocal Boundary Value Problem”, Differ. Uravn., 37:11 (2001), 1565–1567; Differ. Equ., 37:11 (2001), 1643–1646

Citation in format AMSBIB
\Bibitem{Moi01}
\by E.~I.~Moiseev
\paper Solvability of a Nonlocal Boundary Value Problem
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 11
\pages 1565--1567
\mathnet{http://mi.mathnet.ru/de10496}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1951204}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 11
\pages 1643--1646
\crossref{https://doi.org/10.1023/A:1017937403853}


Linking options:
  • http://mi.mathnet.ru/eng/de10496
  • http://mi.mathnet.ru/eng/de/v37/i11/p1565

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. G. Sidorenko, “An essentially nonlocal problem for a mixed-type equation in a semiband”, Russian Math. (Iz. VUZ), 51:3 (2007), 55–59  mathnet  crossref  mathscinet  zmath
    2. L. Kh. Rakhmanova, “Solution of a nonlocal problem for a mixed-type parabolic-hyperbolic equation in a rectangular domain by the spectral method”, Russian Math. (Iz. VUZ), 51:11 (2007), 35–39  mathnet  crossref  mathscinet  elib
    3. K. B. Sabitov, “Tricomi Problem for a Mixed Parabolic–Hyperbolic Equation in a Rectangular Domain”, Math. Notes, 86:2 (2009), 249–254  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Yu. K. Sabitova, “Nonlocal initial-boundary-value problems for a degenerate hyperbolic equation”, Russian Math. (Iz. VUZ), 53:12 (2009), 41–49  mathnet  crossref  mathscinet  zmath
    5. A. A. Abashkin, “Ob odnoi nelokalnoi zadache dlya osesimmetricheskogo uravneniya Gelmgoltsa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(24) (2011), 26–34  mathnet  crossref
    6. A. A. Abashkin, “Odnoznachnaya razreshimost nelokalnoi zadachi dlya osesimmetricheskogo uravneniya Gelmgoltsa”, Vestn. SamGU. Estestvennonauchn. ser., 2011, no. 2(83), 5–14  mathnet
    7. A. A. Abashkin, “Ob odnoi zadache dlya obobschennogo dvuosesimmetricheskogo uravneniya Gelmgoltsa v beskonechnoi polupolose”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(26) (2012), 39–45  mathnet  crossref  elib
    8. A. A. Abashkin, “Ob odnoi zadache v beskonechnoi polose dlya obobschennogo dvuosesimmetricheskogo uravneniya Gelmgoltsa”, Vestn. SamGU. Estestvennonauchn. ser., 2012, no. 9(100), 5–13  mathnet
    9. A. A. Abashkin, “On a weighted boundary value problem in an infinite half-strip for a biaxisymmetric Helmholtz equation”, Russian Math. (Iz. VUZ), 57:6 (2013), 1–9  mathnet  crossref
    10. A. A. Abashkin, “Nelokalnaya zadacha dlya uravneniya smeshannogo tipa s singulyarnym koeffitsientom v oblasti, giperbolicheskaya chast kotoroi — vertikalnaya polupolosa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(36) (2014), 7–20  mathnet  crossref  zmath  elib
    11. T. K. Yuldashev, “Ob odnom smeshannom differentsialnom uravnenii chetvertogo poryadka”, Izv. IMI UdGU, 2016, no. 1(47), 119–128  mathnet  elib
    12. A. A. Abashkin, “Solving one boundary-value problem for mixed type equation with two singular lines with the use of spectral method”, Russian Math. (Iz. VUZ), 60:2 (2016), 1–6  mathnet  crossref  isi
    13. T. K. Yuldashev, “Smeshannoe differentsialnoe uravnenie tipa Bussineska”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2016, no. 2(33), 13–26  mathnet  crossref
    14. T. K. Yuldashev, “Nonlocal problem for a mixed type differential equation in rectangular domain”, Uch. zapiski EGU, ser. Fizika i Matematika, 2016, no. 3, 70–78  mathnet
    15. Yu. K. Sabitova, “The Dirichlet problem for telegraph equation in a rectangular domain”, Russian Math. (Iz. VUZ), 61:12 (2017), 39–48  mathnet  crossref  isi
    16. T. K. Yuldashev, “On an integro-differential equation of pseudoparabolic-pseudohyperbolic type with degenerate kernels”, Uch. zapiski EGU, ser. Fizika i Matematika, 52:1 (2018), 19–26  mathnet
  • Number of views:
    This page:133
    Full text:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019